Jump to content
Important Survey - Please Participate ×

valium and depression


[ge...]

Recommended Posts

Hi

 

I know there is a depression board but I am looking for insight in relation to tapering which is why I have posted here.

 

Basically depression is really kicking my ass and I am wondering if anyone can relate their experiences as their dose got lower.  I am at 1mg and unfortunately enduring an enforced rapid taper by my gp.  I am due to drop to .75 on Wednesday.  I guess I am wondering if it is likely to get worse or perhaps better as the dose lowers.

 

Many thanks

Link to comment
Share on other sites

I've had depression with Valium but many like the sedative effects. You're so close to being done and I imagine when you are finished in time the depression will lift. I've found that the Remeron alongside the Valium made the depression/fatigue much worse. I'm going to try and stop it because once again I'm on the gain weight train. If it still helped me sleep through the night I'd stay on it but it has pooped out of me. So if it doesn't help with sleep it's time to get off it. But, while I was only taking Ativan and klonopin it saved my sanity. Only when I started the Valium it weirded out on me. I'm told because it no longer helps that I can reduce and quit even on the Valium withdrawal. If it helps you sleep though I'd leave it alone for now. But the combo is now doing me more harm than good. B
Link to comment
Share on other sites

×
×
  • Create New...